# SDR SWAA102214

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 79,043 hours, 43,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: S538
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A'S STATION EMERGENCY EXIT LIGHTS SWITCH INOP.  REMOVED AND REPLACED SWITCH ASSY PER MM.
